# SDR AALA202404159641

- Difficulty date: April 13, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N946AN
- Make and model: Boeing 737823
- Aircraft serial: 30600
- Aircraft time: 67,048 hours, 28,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: UNKNOWN
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT COVER FELL OFF IN MID CABIN. INSTALLED NEW EMERGENCY EXIT LIGHT MID CABIN. PER AMM 33-51-01.
